# SDR VY1L103171

- Difficulty date: January 6, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N121US
- Make and model: Snias AS350BA
- Aircraft serial: 1447
- Engine: Tmeca ARRIEL1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642042
- Part serial: 010
- Condition: Failed
- Location: Oil Pressure
- Part time: 54 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMITTER, FAILED IN SERVICE WITH ONLY 54.3 TT OPERATING HOURS.
